MathSciNet Relay Station
MathSciNet bibliographic data
MR612698 46B20 (46A45)
Samuel, C. Sur les sous-espaces de $l\sb{p}\hat \otimes l\sb{q}$. (French) Math. Scand. 47 (1980), no. 2, 247–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement